# SDR 08FDEA00963

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: ARC22322
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBD FLAP INBD FAIRING PANEL NR 636 DR IS DELAMINATED. REPAIRED IAW DWG ARC 2232, TPS 1001 REV E & EA 8-5750-116970.  RESTORED FINISH SRM 51-21-02;  VOL II.
